# SDR MALA020384

- Difficulty date: July 1, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Damaged
- Location: Mlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO YNG RT MLG LIGHT DID COME ON AFTER SELECTING GEAR DOWN/TRANSIT LIGHT STILL ON.  FOLLOWED QRH WHEN RECYCLED THE GEAR UP, THEN DOWN, THE RIGHT GEAR MADE A LARGE CLUNK NOISE. GEAR DOWN W/T 2/3 SECONDS THEN LT AND NLG SHOWED DOWN.  ON POST FLIGHT NOTED GEAR DOOR DAMAGE.  MAINTENANCE INSPECTED RT GEAR, FOUND RETRACT ACTUATOR BROKE AND MINOR SHEETMETAL DAMAGE TO GEAR DOOR.  FERRIED A/C TO DTW FOR REPAIRED.
